# SDR UALA2012020600703

- Difficulty date: February 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,246 hours, 13,349 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

5 UNITS LEFT RUDDER TRIM NEEDED IN CLIMBOUT.  FOUND LEFT RUDDER PCU OUT OF ADJUSTMENT.  ADJUSTED PER MM.  CHECKED ADJ OF CENTER AND RIGHT PCU.  CHECKS NORMAL.
